# SDR USAA2014101300003

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 32,654 hours, 25,165 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Hydraulic Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR DURING TAKEOFF, DESCENT & LANDING ONLY IN THE REAR OF THE AIRPLANE.  ACCOMPLISHED TROUBLESHOOTING.  FOUND GREEN SYS HYD RETURN LINE FOR SERVO CONTROL ALUMINUM FITTING CRACKED, LOCATED BEHIND WATER TANK, INSULATION BLANKETS SOAKED WITH SKYDROL.  REPLACED FITTING & BLANKETS OPERATIONS & LEAK CHECKED OK.  ALSO ACCOMPLISHED JOB CARD 26L00021004 DECONTAMINATION OF THE ECS.
